# SDR IPXA1569039

- Difficulty date: August 24, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR WEB FWD OF CARGO DOOR AREA APPROX BS 430, LBL 49 HAS CORROSION NEAR FASTENER HOLE.  REMOVED CORROSION AND RESTORED FINISH IAW EO B757-5310-38276-D.
